# SDR 98ZZZX4824

- Difficulty date: November 30, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N736FC
- Make and model: Cessna R172K
- Aircraft serial: R1722484
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Skin
- Condition: Cracked
- Location: Cowl
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERE CRACKING OF LOWER COWL AT BOTH CORNERS OF THE COWL FLAP CUT-OUT.  CRACKS EXTEND THROUGH DOUBLER P/N 0552145-1.
